Alert archive / Texas / River Flood Warnings in 2022
River Flood Warning 13, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Aug 24, 2022, 6:33 AM CDT for Presidio County, Texas. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2022, 6:33 AM CDT (11:33 UTC)
- Expired
- Aug 25, 2022, 1:52 PM CDT
- In force
- 31 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
280
WGUS44 KMAF 241133
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
633 AM CDT Wed Aug 24 2022
...The National Weather Service in Midland/Odessa TX has issued a
Flood Warning for the following rivers in Texas...
Rio Grande below Presidio 5SE affecting Presidio County.
.Thunderstorms have produced very heavy rainfall over the past few
days in Mexico over the Rio Conchos basin. As a result, very high
flows are coming out of the Rio Conchos into the Rio Grande at
Presidio. This activity will continue at least over the next few
days. Additional rainfall over the next few days could result in
additional rises and/or flooding.
For the Rio Grande...including Presidio International Bridge,
Presidio 5SE...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 800 PM CDT.
&&
TXC377-250200-
/O.NEW.KMAF.FL.W.0013.220824T1133Z-220825T1800Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0600Z.NO/
633 AM CDT Wed Aug 24 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande below Presidio 5SE.
* WHEN...From this morning to early tomorrow afternoon.
* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
At 11.0 feet (3.4 meters), minor flooding continues along the
river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
At 13.0 feet (4.0 meters), the river reaches moderate flood
stage. Farmland near the river will be inundated. Water may
begin flooding low lying areas of FM 170.
* ADDITIONAL DETAILS...
- At 6:15 AM CDT Wednesday the stage was 10.6 feet (3.2
meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM CDT Wednesday was 13.2 feet (4.0 meters).
- Forecast...The river will rise to 11.8 feet (3.6 meters) late
this morning. It will then fall below flood stage just after
midnight tonight to 6.3 feet (1.9 meters) late tomorrow
evening. It will rise to 6.4 feet (2.0 meters) Friday
morning. It will then fall to 6.3 feet (1.9 meters) late
Friday morning. It will rise to 6.5 feet (2.0 meters) Friday
evening. It will then fall again and remain below flood
stage.
- Flood stage is 9.0 feet (2.7 meters).
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Wed Wed Thu Thu
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio 5SE 9.0 10.6 Wed 6am 11.6 10.2 9.0 7.5
Below are the latest river stages and forecasts (meters):
Fld Observed Wed Wed Thu Thu
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio 5SE 2.7 3.2 Wed 6am 3.5 3.1 2.7 2.3
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
Samantha Zuber3 follow-up statements
345
WGUS84 KMAF 241346
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
846 AM CDT Wed Aug 24 2022
...The Flood Warning continues for the following rivers in Texas...
Rio Grande below Presidio 5SE affecting Presidio County.
.Thunderstorms have produced very heavy rainfall over the past few
days in Mexico over the Rio Conchos basin. As a result, very high
flows are coming out of the Rio Conchos into the Rio Grande at
Presidio. Additional rainfall over the next few days could result in
additional rises and/or flooding.
For the Rio Grande...including Presidio 5S...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 845 PM CDT.
&&
TXC377-250200-
/O.EXT.KMAF.FL.W.0013.000000T0000Z-220825T1348Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0148Z.NO/
846 AM CDT Wed Aug 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande below Presidio 5SE.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
At 11.0 feet (3.4 meters), minor flooding continues along the
river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
At 13.0 feet (4.0 meters), the river reaches moderate flood
stage. Farmland near the river will be inundated. Water may
begin flooding low lying areas of FM 170.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Wednesday the stage was 10.9 feet (3.3
meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Wednesday was 13.2 feet (4.0 meters).
- Forecast...The river will fall below flood stage this evening
to 8.8 feet (2.7 meters) just after midnight tonight. It will
then rise to 8.9 feet (2.7 meters) late tonight. It will fall
to 7.0 feet (2.1 meters) late tomorrow evening. It will then
rise to 7.2 feet (2.2 meters) early Friday morning. It will
fall again and remain below flood stage.
- Flood stage is 9.0 feet (2.7 meters).
- Flood History...This crest compares to a previous crest of
11.5 feet (3.5 meters) on 08/20/2022.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Wed Wed Thu Thu
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio 5SE 9.0 10.9 Wed 8am 11.0 9.3 8.8 8.6
Below are the latest river stages and forecasts (meters):
Fld Observed Wed Wed Thu Thu
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio 5SE 2.7 3.3 Wed 8am 3.4 2.8 2.7 2.6
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
Gregory Murdoch568
WGUS84 KMAF 250101
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
801 PM CDT Wed Aug 24 2022
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande below Presidio 5SE affecting Presidio County.
Rio Grande at Presidio International Bridge affecting Presidio
County.
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande at Castolon affecting Brewster County.
Rio Grande at Johnson Ranch affecting Brewster County.
Rio Grande at Boquillas affecting Brewster County.
For the Rio Grande...including Johnson Ranch, Castolon, Presidio
5SE, Presidio International Bridge, Boquillas...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
To escape rising water, take the shortest path to higher ground.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM CDT.
&&
TXC043-250215-
/O.CAN.KMAF.FL.W.0015.000000T0000Z-220825T0101Z/
/CSTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande at Castolon.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 12.5 feet (3.8
meters).
- Forecast...The river is expected to rise to a crest of 13.5
feet (4.1 meters) tomorrow morning.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Castolon 15.0 12.5 Wed 7pm 13.1 13.5 13.4 12.8
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Castolon 4.6 3.8 Wed 7pm 4.0 4.1 4.1 3.9
&&
LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340
2900 10349
$$
TXC043-250215-
/O.CAN.KMAF.FL.W.0016.220825T1216Z-220825T0101Z/
/TELT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande at Johnson Ranch.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 11.0 feet (3.4
meters).
- Forecast...The river is expected to rise to a crest of 12.6
feet (3.8 meters) late tomorrow evening.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Johnson Ranch 15.0 11.0 Wed 7pm 11.7 12.1 12.3 12.5
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Johnson Ranch 4.6 3.4 Wed 7pm 3.6 3.7 3.8 3.8
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305
2895 10338
$$
TXC043-250215-
/O.CAN.KMAF.FL.W.0014.220825T1820Z-220825T0101Z/
/BOQT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Wed Aug 24 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande at Boquillas.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Wednesday the stage was 10.7 feet (3.3
meters).
- Forecast...The river will rise to 10.9 feet (3.3 meters) just
after midnight tonight. It will then fall to 10.4 feet (3.2
meters) tomorrow afternoon. It will rise to 10.5 feet (3.2
meters) tomorrow evening. It will then fall again and remain
below flood stage.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Thu Fri Fri
Location Stg Stg Day/Time 1am 1pm 1am 1pm
Rio Grande
Boquillas 13.0 10.7 Wed 7pm 10.9 10.4 10.4 9.6
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Thu Fri Fri
Location Stg Stg Day/Time 1am 1pm 1am 1pm
Rio Grande
Boquillas 4.0 3.3 Wed 7pm 3.3 3.2 3.2 2.9
&&
LAT...LON 2896 10305 2915 10312 2940 10294 2986 10268
2986 10247 2969 10238 2965 10263 2931 10279
2912 10292
$$
TXC377-251315-
/O.EXT.KMAF.FL.W.0013.000000T0000Z-220825T2140Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.220825T0940Z.NO/
801 PM CDT Wed Aug 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande below Presidio 5SE.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
At 11.0 feet (3.4 meters), minor flooding continues along the
river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 10.9 feet (3.3
meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Wednesday was 13.2 feet (4.0 meters).
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 4.8 feet (1.5 meters)
Monday evening.
- Flood stage is 9.0 feet (2.7 meters).
- Flood History...This crest compares to a previous crest of
11.5 feet (3.5 meters) on 08/23/2022.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio 5SE 9.0 10.9 Wed 7pm 10.1 8.3 8.2 8.2
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio 5SE 2.7 3.3 Wed 7pm 3.1 2.5 2.5 2.5
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
TXC377-251315-
/O.EXT.KMAF.FL.W.0012.000000T0000Z-220825T1633Z/
/PRST2.1.ER.220824T0320Z.220824T1430Z.220825T0433Z.NO/
801 PM CDT Wed Aug 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Rio Grande at Presidio International Bridge.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
At 15.5 feet (4.7 meters), the river reaches minor flood stage,
and flooding between the levees occurs. No damage to structures
is expected.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 17.3 feet (5.3
meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Wednesday was 19.8 feet (6.0 meters).
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 9.8 feet (3.0
meters) Monday evening.
- Flood stage is 15.5 feet (4.7 meters).
- Flood History...This crest compares to a previous crest of
17.2 feet (5.2 meters) on 08/22/2022.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 15.5 17.3 Wed 7pm 14.9 12.6 14.6 13.5
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Thu Thu Thu
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 4.7 5.3 Wed 7pm 4.5 3.8 4.5 4.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
David Munyan796
WGUS84 KMAF 251852
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
152 PM CDT Thu Aug 25 2022
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande below Presidio 5SE affecting Presidio County.
Rio Grande at Castolon affecting Brewster County.
.Heavy rainfall in the Rio Grande and Rio Conchos basins have
resulted in elevated flows on the Rio Grande, including minor flood
in some places.
TXC377-252000-
/O.CAN.KMAF.FL.W.0013.000000T0000Z-220825T1852Z/
/PRDT2.1.ER.220824T0047Z.220824T0215Z.000000T0000Z.NO/
152 PM CDT Thu Aug 25 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande below Presidio 5SE.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Thursday the stage was 7.6 feet (2.3 meters).
- Forecast...The river is expected to rise to a crest of 8.6
feet (2.6 meters) this evening.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Fri Fri Fri
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio 5SE 9.0 7.6 Thu 1pm 8.6 8.2 7.4 7.0
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Fri Fri Fri
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio 5SE 2.7 2.3 Thu 1pm 2.6 2.5 2.3 2.1
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
TXC043-252000-
/O.CAN.KMAF.FL.W.0017.220825T2015Z-220825T1852Z/
/CSTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 PM CDT Thu Aug 25 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande at Castolon.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Thursday the stage was 14.0 feet (4.3 meters).
- Forecast...The river is expected to fall to 6.2 feet (1.9
meters) early Tuesday afternoon.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Thu Fri Fri Fri
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Castolon 15.0 14.0 Thu 1pm 12.6 12.2 12.8 12.0
Below are the latest river stages and forecasts (meters):
Fld Observed Thu Fri Fri Fri
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Castolon 4.6 4.3 Thu 1pm 3.8 3.7 3.9 3.7
&&
LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340
2900 10349
$$
James DeBerryWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Aug 24, 3:32 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 24, 3:32 AM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Midland/Odessa TX 332 AM CDT Wed Aug 24 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Thursday afternoon) Issued at 327 AM CDT Wed Aug 24 2022 Upper ridge today extends from the Atlantic, across the southwestern half of TX, northward across the 4 Corners region. A low sits over WA and a broad trough is located over the NE States. The WA low will spin in place today before tracking E along the US/Canadian border Thursday. Should be a little warmer today in the mid to upper 80s but still several degrees below normal. Similar temps Thursday. Morning lows mainly in the 60s. Rain chances today and tonight will be primarily south of the Pecos River with best chance over the Davis Mtns down across the Marfa Plateau. On Thursday rain chances extend northward from the Big Bend into the Upper Trans Pecos and Southern Permian Basin. && .LONG TERM... (Thursday night through Tuesday) Issued at 327 AM CDT Wed Aug 24 2022 No significant changes to the long term forecast. An upper ridge will be building in across the west, ushering in drier and warmer conditions for much of the region under northerly flow aloft. Drier air in the mid and upper levels across SE New Mexico and the Permian Basin will hinder storm chances on Friday, so any precipitation will be localized south of I-10, mainly in the vicinity of the higher terrain. While PWs on Friday will only be ~1.00", slow moving storms and some heavy rainfall may lead to localized flooding given that grounds remain fairly saturated. On Saturday, a shortwave trough is expected to move through the Panhandle and looks to bring moisture back to the region. Temperatures by this point will return to near normal, in the low 90s for most. Winds aloft will shift more westerly, and thunderstorm chances will increase across SE New Mexico and the western mountain ranges. Lee troughing on Sunday will increase southerly surface flow over the area and temperatures will finally peak just above normal in the mid 90s. These temperatures on Sunday will be dependent on cloud cover as a second shortwave will move across the region and the lower levels will become saturated again, increasing storm chances area-wide for Sunday and Monday. Beyond Monday, cooler temperatures look to continue and with ample moisture in place, there will be the possibility for afternoon storms through the middle of next week. && .AVIATION... (06Z TAFS) Issued at 1242 AM CDT Wed Aug 24 2022 Have considerable clouds in the 6-8000ft level and these will be increasing from the west through the overnight hours but should remain VFR. Evening showers and storms have died out and expect redevelopment today to be confined to the southern counties, FST would be the nearest TAF site but have not included at this time. Wind will remain NE to E. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 87 69 89 70 / 20 10 10 0 Carlsbad 86 66 88 67 / 10 10 10 0 Dryden 88 72 87 72 / 30 30 50 10 Fort Stockton 87 69 87 69 / 20 20 30 10 Guadalupe Pass 77 63 79 64 / 20 10 20 0 Hobbs 84 64 87 65 / 0 0 20 0 Marfa 79 61 81 60 / 60 30 50 20 Midland Intl Airport 87 68 88 68 / 10 10 20 10 Odessa 87 69 88 69 / 10 10 20 10 Wink 89 69 89 70 / 10 10 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...72 LONG TERM....88 AVIATION...72
Hazardous weather outlook, Aug 24, 2:31 AM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 231 AM CDT Wed Aug 24 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-250745- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 231 AM CDT Wed Aug 24 2022 /131 AM MDT Wed Aug 24 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. Thunderstorms are expected this afternoon and tonight mainly south of I-10. The main concern with these storms will be heavy rain that could produce local flooding and flash flooding, as well as river flooding along the Rio Grande and parts of the Pecos east of Artesia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are possible through Thursday, especially across the Trans Pecos, and may produce heavy rainfall which could result in additional flooding and flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:33 PM CDT | Areal Flood Advisory | MAF | Brewster | 117 min |
| Aug 24, 6:32 AM CDT | River Flood Warning | MAF | Presidio | 29 hr |
| Aug 24, 8:52 AM CDT | River Flood Warning | MAF | Brewster | 70 hr |
| Aug 24, 8:54 AM CDT | River Flood Warning | MAF | Brewster | 55 hr |
| Aug 24, 8:55 AM CDT | River Flood Warning | MAF | Brewster | 45 hr |
Nearby
River Flood Warnings in Texas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.